MAUDE Adverse Event Report: CAREFUSION, INC PERITX PERITONEAL CATHETER & STARTER KIT; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING

CAREFUSION, INC PERITX PERITONEAL CATHETER & STARTER KIT; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Catalog Number 50-9900C
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: a lot number was provided so a device history record is currently underway.Photos were provided and review is currently pending.H3 (device eval by manufacturer) a device has not been returned.Upon completion of the investigation, a supplemental report will be filed.B3 (date of event) the actual date of event is unknown.The date received by manufacturer (awareness date) was entered into the date of event field.G4: pma/510k: k201155; k241946.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer ordered item: 50-9900c (peritx product) but received one unit packaged in pleurx boxes.The issue was detected prior to use.There was no patient involvement.Based on the follow-up, it was further reported that the product inside the packaging is the correct peritx peritoneal catheter kit, and only the outer box is incorrect.
 
Additional Manufacturer Narrative
H11: two photos sample were provided to our quality team for evaluation.We can confirm that the incorrect carton is present.The product was packaged into the incorrect carton; therefore, the reported failure mode was confirmed.In one photo, what appears to be the correct cartoon can be seen with a different lot number.(additional photos that would include the carton labeling would be needed to definitively confirm).A review of the internal manufacturing device records and raw material history files for the reported lot number reku0292 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the quality team's investigation, it was identified that the probable root cause is traced to manufacturing related.A formal investigation was opened to further investigate these defects.The complaint has been logged in the complaint management system and will be monitored through tracking, trending, and quality data analysis for potential future occurrences.G3 (date received by manufacturer), g6 type or report - follow up# 1), h2 (correction and additional information), h6: annex g (component code), annex b (type of investigation), annex c (investigation findings), annex d (investigation conclusions).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer ordered item 50-9900c (peritx product), but received one unit packaged in pleurx boxes.The issue was detected prior to use.There was no patient involvement.Based on the follow-up, it was further reported that the product inside the packaging is the correct peritx peritoneal catheter kit, and only the outer box is incorrect.

Brand Name
PERITX PERITONEAL CATHETER & STARTER KIT
Common Device Name
PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key23219102
Report Number1423507-2025-00072
Device Sequence Number13219040
Product Code PNG
UDI-Device Identifier10885403501838
UDI-Public(01)10885403501838(17)270731(10)REKU0292
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.11.
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50-9900C
Device Lot NumberREKU0292
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown